MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650516
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune ps rp poly with a lot number of 8869575 had an expiration date of 07/31/23 and was implanted (b)(6 23.The manufacture date was 08/09/18.They are looking for confirmation that dps has validated the poly as being sterile for 8 years rather than 5.Doi: (b)(6) 2023, dor: unknown, affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that the attune ps rp poly with a lot number of 8869575 had an expiration date of (b)(6) 2023 and was implanted (b)(6) 2023.The manufacture date was 08/09/18.They are looking for confirmation that dps has validated the poly as being sterile for 8 years rather than 5.Doi: (b)(6) 2023.Dor: unknown.Affected side: right knee.The product was not returned to depuy synthes, however photos were provided for review.(b)(4).The photo investigation found the label exhibits the expiration date was (b)(6) 2023.However, according to (b)(4) the expiration date for this product was extended for three years.Based on the received information, the investigation was able to confirm the reported event.However, there was no product problem observed with attune ps rp insrt sz 5 16mm.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed.As the observed condition of the attune ps rp insrt sz 5 16mm would contribute to the complained device issue.  based on the investigation findings it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : product code 151650516, work order (b)(4) was manufactured on 10-aug-2018.(b)(4) parts were manufactured per specification and all raw materials met specification.

Brand Name
ATTUNE PS RP INSRT SZ 5 16MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17797967
Report Number1818910-2023-19292
Device Sequence Number7041618
Product Code NJL
UDI-Device Identifier10603295052494
UDI-Public10603295052494
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number151650516
Device Lot Number8869575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown